# SDR ASOA201703037004

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 32,788 hours, 25,762 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT STEP EMERGENCY LIGHT INOP. REPAIRED SPLICE SP9047. PERFORMED OPS CHECK AND OPS CHECK GOOD. AIRCRAFT RELEASED AND RETURNED TO SERVICE.
